# SDR 08FDEA04662

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 65242972
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR E/E RACK STANTION SUPPORT INTERCOSTAL VERT FLANGE IS CRACKED BS 371 RBL 2 WL 199.  REMOVED ANGLE VERIFIED MATERIAL ID FABRICATED NEW ANGLE INSTALLED NEW ANGLE AND WIRE BUNDLE CLAMP, REF SRM 51-30-2 PG 2, REF DWR 65-24297, REF MM 51-20-151 PG 1-  6, REF SRM 51-30-2 PG 8, 13-14.  THIS IS CLASSIFIED AS A MINOR REPAIR.
